AnonymousOctober 28, 1998 at 9:38 pmPost count: 93172
I’ve been experiencing a lot of problems with my eyes
these last few days. They are very red and sore.
They seem to be more dry then usual also. I find the
drops aren’t helping and even the ointment I use at night.
I purschased a large humidefier, thinking that might
help but it hasn’t. I don’t know when the Optho is
going to visit here again. In December I think.
Can anyone tell me what could be causing this excessive
dryness and irritation? or something that may help it?
I can only stand to look at the computer screen for
minutes at a time. If someone does have some advice
could you post here or email me? Thanks everyone.
Love, Shannon.AnonymousNovember 3, 1998 at 7:18 pmPost count: 93172
I’ve been gone for a long time. Saw your message and decided to reply and tell you the BEST thing that has helped me yet. My doctor prescribed FML eyedrops (steroids) which I use 3 times a day. I can’t tell you how much they’ve helped. Maybe you can check with your doctor about these eyedrops. I also had extreme light sensitivity where even with dark dark sunglasses and dark dark tinted windows, I could no longer drive. These FML drops really helped with light sensitivity too… Good luck.AnonymousNovember 3, 1998 at 10:16 pmPost count: 93172
Thanks for responding. Can you tell me exactly what the doctor
prescribed the drops to you for? was it for light
sensitivity alone? Is FML the full name of the drops?
Sorry for the questions, but it will be a while before
an optho visits here again and I will have to ask my
GP, who doesn’t know anything about the eye disease!
Thanks again, Shannon.AnonymousNovember 4, 1998 at 12:51 pmPost count: 93172
Hi – it’s been awhile since I started on the FML drops but I think the main reason he decided to try me on them was for extreme light sensitivity. At least that’s what I remember complaining about the most when he decided to try it. Within 3 days, there was a world of difference. Also I noticed a difference with the swelling and redness and my eyes seem to look a little more normal. Sometimes I run out and between getting the prescription refilled, my eyes get redder and sorer and more swollen and light sensitive. The full name is “FML” drops and I guess there’s some kind of steroid in them. Good luck – maybe it’s worth a try!
- You must be logged in to reply to this topic.